Some properties of \(l^{p}(A,X)\) spaces. (English) Zbl 1168.46301

Summary: We provide a representation of elements of the space \(l^{p}(A,X)\) for a locally convex space \(X\) and \(1\leq p<\infty \) and determine its continuous dual for a normed space \(X\) and \(1<p<\infty \). In particular, we study the extension and characterization of isometries on \(l^{p}(\mathbb N,X)\), when \(X\) is a normed space with an unconditional basis and with a symmetric norm.


46A45 Sequence spaces (including Köthe sequence spaces)
46B45 Banach sequence spaces
Full Text: DOI


[1] Y. Yılmaz, “Structural properties of some function spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 59, no. 6, pp. 959-971, 2004. · Zbl 1083.46006 · doi:10.1016/j.na.2004.08.005
[2] Y. Yılmaz, “Relative bases in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 5-6, pp. 2012-2021, 2009. · Zbl 1222.46015 · doi:10.1016/j.na.2009.01.041
[3] S. Rolewicz, Metric Linear Spaces, PWN-Polish Scientific, Warsaw, Poland, D. Reidel, Dordrecht, The Netherlands, 2nd edition, 1984.
[4] R. E. Megginson, An Introduction to Banach Space Theory, vol. 183 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1998. · Zbl 0910.46008 · doi:10.1007/978-1-4612-0603-3
[5] S. Mazur and S. Ulam, “Sur les transformations isometriques d’espaces vectoriels normes,” Comptes Rendus de l’Académie des Sciences, vol. 194, pp. 946-948, 1932. · Zbl 0004.02103
[6] T. M. Rassias, “Properties of isometric mappings,” Journal of Mathematical Analysis and Applications, vol. 235, no. 1, pp. 108-121, 1999. · Zbl 0936.46009 · doi:10.1006/jmaa.1999.6363
[7] P. Mankiewicz, “On extension of isometries in normed linear spaces,” Bulletin de l’Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 20, pp. 367-371, 1972. · Zbl 0234.46019
[8] D. Tingley, “Isometries of the unit sphere,” Geometriae Dedicata, vol. 22, no. 3, pp. 371-378, 1987. · Zbl 0615.51005 · doi:10.1007/BF00147942
[9] G. Ding, “The 1-Lipschitz mapping between the unit spheres of two Hilbert spaces can be extended to a real linear isometry of the whole space,” Science in China Series A, vol. 45, no. 4, pp. 479-483, 2002. · Zbl 1107.46302 · doi:10.1007/BF02872336
[10] G. An, “Isometries on unit sphere of (l\beta n),” Journal of Mathematical Analysis and Applications, vol. 301, no. 1, pp. 249-254, 2005. · Zbl 1073.46007 · doi:10.1016/j.jmaa.2004.07.024
[11] X. Fu, “Isometries on the space s,” Acta Mathematica Scientia Series B, vol. 26, no. 3, pp. 502-508, 2006. · Zbl 1110.46009 · doi:10.1016/S0252-9602(06)60075-1
[12] G. Ding, “The isometric extension problem in the unit spheres of lp(\Gamma )(p&gt;1) type spaces,” Science in China, vol. 32, no. 11, pp. 991-995, 2002.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.